The investigation of graphs by means of matrices

Juraj Bosák

Časopis pro pěstování matematiky (1962)

  • Volume: 087, Issue: 3, page 284-289
  • ISSN: 0528-2195

How to cite

top

Bosák, Juraj. "Vyšetrovanie grafov pomocou matíc." Časopis pro pěstování matematiky 087.3 (1962): 284-289. <http://eudml.org/doc/20806>.

@article{Bosák1962,
author = {Bosák, Juraj},
journal = {Časopis pro pěstování matematiky},
keywords = {topology},
language = {slo},
number = {3},
pages = {284-289},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Vyšetrovanie grafov pomocou matíc},
url = {http://eudml.org/doc/20806},
volume = {087},
year = {1962},
}

TY - JOUR
AU - Bosák, Juraj
TI - Vyšetrovanie grafov pomocou matíc
JO - Časopis pro pěstování matematiky
PY - 1962
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 087
IS - 3
SP - 284
EP - 289
LA - slo
KW - topology
UR - http://eudml.org/doc/20806
ER -

References

top
  1. B. L. van der Waerden, Aufgabe 45, Jahresbericht der deutschen Mathematiker-Vereinigung 35, 2. abt., (1926), 117-117. (1926) 
  2. D. König, Theorie der endlichen und unendlichen Graphen, Akademische Verlaggesellschaft M. B. H., Leipzig (1936). (1936) Zbl62.0654.05
  3. Г. H Пoваpoв, O мaтpичнoм aнaлизe cвязeй в чacтичнo opиeнтиpoвaнныx гpaфax, Уcпexи мaтeмaтичecкиx нayк 11, 5 (71), (1956), 195-202. (1956) MR0097070
  4. C. Berge, Théorie des graphes et ses applications, Dunod, Paris (1958). (1958) Zbl0214.50804MR0102822
  5. J. Sedláček, O incidenčních maticích orientovaných grafů, Časopis pro pӗstování matematiky 84 (1959), З0З-З16. (1959) 
  6. F. Harary, A graph theoгetic method for the complete reduction of a matrix with a view toward finding its eigenvalues, Јournal of Mathematics and Physics 38 (1959), 104-111. (1959) Zbl0087.01701MR0109793
  7. A. A. Зыкoв, Фyнкции oт гpaфoв, oпpeдeляeмыe линeйяыми ypaвнeниями, Извecтия Cибиpcкoгo oтдeлeния Aкaдeмии нayк CCCP, 5, (1959), З-19. (1959) 
  8. J. Dénes, The representations of a permutation as the product of a minimal number of transpositions, and its connection with the theory of graphs, A magyar tudományos akadémia matematikai kutató intézetének Közleményei 4 (1959), 63-71. (1959) Zbl0092.01104MR0115936
  9. M. Marcus, Some properties and applications of doubly stochastic matгices, The American Mathematical Monthly 67 (1960), 215-221. (1960) MR0118732

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.